MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO SINGLE USE VALVE KIT

MEDIVATORS INC. DEFENDO SINGLE USE VALVE KIT
Model Number 100312
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is in progress.Steris has requested the device subject of the reported event be returned for evaluation.A follow-up report will be submitted should more information become available.
 
Event or Problem Description
The user facility reported that the air water valve for the defendo single use valve kit stopped working during a patient procedure resulting in the procedure being postponed.No report of injury.

Brand Name
DEFENDO SINGLE USE VALVE KIT
Common Device Name
DEFENDO SINGLE USE VALVE KIT
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key22751098
Report Number1651395-2025-00015
Device Sequence Number15632294
Product Code ODC
UDI-Device Identifier00677964094682
UDI-Public(01)00677964094682(11)230915(17)260823(10)597512
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K232067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2023
Device Model Number100312
Device Catalogue Number100312
Device Lot Number(10)597512
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/08/2025
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown